# SDR R61A201302240229

- Difficulty date: February 24, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT HORIZONTAL STABILIZER LEADING EDGE RIB 4 CRACKED.  MAINTENANCE REPIARED THE LEFT HORIZONTAL STABILIZER LEADING EDGE RIB 4 IAW EMB ETD 2013-170-003444.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
